# SDR ASAA2012092892964

- Difficulty date: September 2, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 21,102 hours, 6,409 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED ON RECALL.   NR 2 CONTROLLER SHOWS TEMP CONTROL VALVE, RT PACK FAULT ON LAST FLT.  RESET FAULT.  FAULT DID NOT RETURN.  VERIFY BITE TEST NR 2 CONTROLLER, PASSED.  FUNCTIONAL CHECK OF RT PACK TEMP CONTROL VALVE GOOD. GROUND VERIFICATION CHECKED GOOD.
